MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN; CATHETER, INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number 384221
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the sample is available.As of the date of this report, the sample has not been returned.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Peripherally inserted central catheter (picc) with 34 days of use.Bleeding observed in the dressing; upon permeabilization, the catheter is found to be partially ruptured in flexible silicone.A new catheter was placed as the treatment had not yet been completed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot could not be conducted since no lot number was provided from the customer.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.Additional information provided in h.6.And h.10.

Brand Name
FIRST PICC S/L BASIC KIT 26GA (1.9F) X 50CM 1 LUMEN
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22682002
Report Number0001625425-2025-01059
Device Sequence Number9565754
Product Code FOZ
UDI-Device Identifier00886333209743
UDI-Public00886333209743
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384221
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown